EconPapers    
Economics at your fingertips  
 

Asymptotic Properties of Pesaran's CD Test Revisited

Eugene Kouassi () and Lexi Setlhare ()
Additional contact information
Eugene Kouassi: Department of Economics, University FHB, Abidjan Cocody
Lexi Setlhare: University of Botswana

Economics Bulletin, 2016, vol. 36, issue 4, 2569-2578

Abstract: In this paper we revisit and derive the asymptotic properties of Pesaran's CD test.

Keywords: C24 (search for similar items in EconPapers)
JEL-codes: C2 C3 (search for similar items in EconPapers)
Date: 2016-12-29
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2016/Volume36/EB-16-V36-I4-P247.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-16-00274

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-19
Handle: RePEc:ebl:ecbull:eb-16-00274